IEEE - Institute of Electrical and Electronics Engineers, Inc. - Nonlinear Control With State-Dependant Reset Integrator for a Class of Singularly Perturbed Interconnected Nonlinear Systems

Author(s): Donghoon Shin ; Wonhee Kim ; Youngwoo Lee ; Chung Choo Chung
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 11
ISSN (Paper): 1063-6536
ISSN (Online): 1558-0865
DOI: 10.1109/TCST.2016.2604740
Regular:

In this paper, we present nonlinear control with a state-dependant reset integrator (RI) for a class of singularly perturbed interconnected nonlinear system. There are many approaches to use... View More

Advertisement